BibTeX record journals/jacm/AgarwalHSV97

download as .bib file

@article{DBLP:journals/jacm/AgarwalHSV97,
  author    = {Pankaj K. Agarwal and
               Sariel Har{-}Peled and
               Micha Sharir and
               Kasturi R. Varadarajan},
  title     = {Approximating shortest paths on a convex polytope in three dimensions},
  journal   = {J. {ACM}},
  volume    = {44},
  number    = {4},
  pages     = {567--584},
  year      = {1997},
  url       = {https://doi.org/10.1145/263867.263869},
  doi       = {10.1145/263867.263869},
  timestamp = {Tue, 06 Nov 2018 12:51:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/AgarwalHSV97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics